# SDR 2009FA0000480

- Difficulty date: April 17, 2009
- Submitted: June 3, 2009
- Operation: General aviation
- Aircraft: N149T
- Make and model: Cessna 182R
- Aircraft serial: 18267896
- Engine: Cont O470U
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: ACE
- Part serial: 648029
- Condition: Failed
- Location: Engine
- Part time: 846 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER NR 2 PISTON SKIRT BROKE FROM THE PISTON AND CREATED A METAL CONTAMINATION IN THE ENGINE.  (K)
